# SDR YENA2022012000037

- Difficulty date: January 17, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N627JB
- Make and model: Airbus A320-232
- Aircraft serial: 2577
- Aircraft time: 62,469 hours, 22,128 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 6730C010000
- Part serial: 03717
- Condition: Failed
- Location: 9ha1
- Part time: 64,436 hours, 22,761 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT # 393, BOS-DEN(AIR TURNBACK TO BOS). CLIMBING OUT OF 5000 AIR BLEED 1 FAULT, ECAM ACTION COMPLETED, QRH FOLLOWED. PACK 1 AND 2 SHOWING AMBER XX AND PRESSURIZATION NOT WORKING PROPERLY. WE HELD ALTITUDE AT 10,000 FEET AND ATTEMPTED TO RESET PACKS WITH NO RESULTS. RETURN TO BOS ACCOMPLISHED; REF LOG PAGE 3332359 ITEM 1 & 2 AND LOG PAGE 3332360 ITEM 1 + 2 PERFORMED ENGINE HIGH POWER TO TEST BLEED SYSTEMS BOTH SYSTEMS OPERATED NORMAL WITH NO FAULTS. REMOVED + REPLACED ENG 1 FAV CONTROL THERMOSTAT REF AMM 36-11-43. C/W LEAK CHECK FAN THERMOSTAT IAW AMM 36-11-43. R&R LEFT ENGINE FAN AIR VALVE 9HA1 IAW AMM 36-11-54. OPERATIONAL / LEAK CHECK ACCOMPLISHED PER AMM 36-11-54, OPS CHECK OK
